# SDR YENA2023033100302

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 43,781 hours, 28,462 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1432, LGA-BOS. 'STRONG BURNING OIL SMELL WHEN THROTTLES ARE ADVANCED. MORE PRONOUNCED ON F/O'S SIDE AND FWD GALLEY; PERFORMED T/S PER FIM 21-20-00. INSPECTED #1 ENG BLEED LINES AT PRSOV FOR EVIDENCE OF OIL. NO OIL WAS FOUND. REPLACED BOTH RECIRCULATION FILTERS AND RAN PACKS FULL HOT FOR 30 MIN AND FULL COLD FOR 30 MIN. NO ODOR EVENT. RAN #1 ENG AT IDLE FOR 15 MIN W/#1 PACK RUNNING. NO ODOR EVENT. A/C OK FOR SERVICE.'
